MAUDE Adverse Event Report: MSD DEGGENDORF MFG CAPSTONE PTC¿ SPINAL SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,

MSD DEGGENDORF MFG CAPSTONE PTC¿ SPINAL SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,
Model Number 3992210
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Intervertebral Disc Compression or Protrusion (4524); Back pain (4895)
Date of Event 01/20/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
B2: other - end plate fracture.H3: neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that subject presented to primary care physician with complaint of heightened low back pain with activity and the pain was rated at 8/10 all the time.Interventions: ae resulted in drug therapy.Diagnostics: x-ray done on (b)(6) 2025 resulted in anterolisthesis of l4 on l5 measuring 1.6cm; superior endplate irregularities disc height loss at l4-l5 could represent end plate fracture due to spacer subsidence and severity of ae is severe.Sponsor assessment: sponsor assessed as possible related to tlif procedure, tlif grafting material, inter body fusion device, and po sterior supplemental fixation system.Primary diagnosis: recurrent disc herniation.Long description: back pain, anterolisthesis of l4 on l5 shown on x-ray (b)(6) 2025.Diagnostics: ct without contrast2 was done on (b)(6) 2025 which resulted in peri screw lucencies around b/l l5 screws with associated bony fragmentation/subacute appearing fractures; subsidence of disc spacer in vertebral body endplates w/ depression of the superior endplate l5.Comments: subject discussed pain management plan with pcp, continue taking post-operative pain medications including gabapentin, tramadol and tizanidine.Site related assessment: causal relationship to capstone peek spinal system implant, not related to posterior supplemental fixation system, unlikely related to tlif grafting material, and tlif procedure.
 
Additional Manufacturer Narrative
H6: annex e code updated.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Sponsor assessment: cec adjudicated as causal related to tlif procedure, and possible to tlif grafting material, inter body fusion device, and posterior supplemental fixation system.
 
Event or Problem Description
Additional information was received: interventions: on (b)(6) 2025, a denervation procedure was performed using radiofrequency ablation (rfa).The result of the procedure was successful.On (b)(6) 2025 the patient underwent lumbar and parasacral trigger point injections under fluoroscopic guidance.The exact levels were unknown.On (b)(6) 2025 the patient underwent diagnostic medial branch facet nerve blocks at the bilateral l5-s1 facet joints under fluoroscopic guidance.On (b)(6) 2025 the patient underwent diagnostic medial branch facet nerve blocks at the bilateral l5-s1 facet joints under fluoroscopic guidance.Outcome status: recovering/resolving.Comments: trigger point injections on (b)(6) 2025 did not provide long-term pain relief.The patient subsequently underwent diagnostic medial branch blocks at the bilateral l5-s1 facet joints on (b)(6) 2025.Finally, a radiofrequency neurotomy (radiofrequency ablation of the medial branch facet nerves) at the bilateral l5-s1 facet joints was performed on (b)(6) 2025.
 
Additional Manufacturer Narrative
B5: additional information was received.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CAPSTONE PTC¿ SPINAL SYSTEM
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,
Manufacturer (Section D)
MSD DEGGENDORF MFG
wertstrasse 17
deggendorf 94469
GM  94469
Manufacturer (Section G)
MSD DEGGENDORF MFG
wertstrasse 17
deggendorf 94469
GM   94469
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key21569924
Report Number1030489-2025-01280
Device Sequence Number12923408
Product Code MAX
UDI-Device Identifier00643169187535
UDI-Public00643169187535
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K172199
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 10/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3992210
Device Catalogue Number3992210
Device Lot NumberM31334586
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2025
Supplement Date Received by Manufacturer03/11/2025
04/11/2025
09/19/2025
Initial Report FDA Received Date03/11/2025
Supplement Report FDA Received Date03/11/2025
04/15/2025
10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age69 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite